Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Adjoint semigroup theory for a Volterra integrodifferential system


Authors: J. A. Burns and T. L. Herdman
Journal: Bull. Amer. Math. Soc. 81 (1975), 1099-1102
MSC (1970): Primary 45A05, 45D05
DOI: https://doi.org/10.1090/S0002-9904-1975-13932-2
MathSciNet review: 0387999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 45A05, 45D05

Retrieve articles in all journals with MSC (1970): 45A05, 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13932-2